# SDR A6WA201040580

- Difficulty date: August 4, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N405AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7362
- Aircraft time: 25,597 hours, 23,074 cycles
- System (JASC): 2420 · AC Generation System
- Part: Warning Message
- Condition: Activated
- Location: Ac Buss
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, AC BUSS 1 FAILED FOLLOWED BY AC AUTO TRANSFER FAIL FOLLOWED BY ALL ASSOCIATED NR 1 AC BUSS SYSTEM FAILUE MESSAGES.  CHECKED ALL CONTACTORS-NO LOOSE WIRES.  C/W OPS CKS OF A/C GENERATORS SYS IAW AMM 24-20-00, OPS CK GOOD.
